We study a singular boundary value problem for a second order equations under quite general assumptions. The conditions guaranteeing its solvability are given, which yield some of the existing results when the equation reduces to special forms.

Existence of positive decaying solutions for nonlinear singular second order equations / Rehak, P; Taddei, Valentina. - In: DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS. - ISSN 0971-3514. - STAMPA. - 15:(2007), pp. 89-108.

Existence of positive decaying solutions for nonlinear singular second order equations

TADDEI, Valentina
2007

Abstract

We study a singular boundary value problem for a second order equations under quite general assumptions. The conditions guaranteeing its solvability are given, which yield some of the existing results when the equation reduces to special forms.
15
89
108
Existence of positive decaying solutions for nonlinear singular second order equations / Rehak, P; Taddei, Valentina. - In: DIFFERENTIAL EQUATIONS AND DYNAMICAL SYSTEMS. - ISSN 0971-3514. - STAMPA. - 15:(2007), pp. 89-108.
Rehak, P; Taddei, Valentina
File in questo prodotto:
File Dimensione Formato  
Rehak-Taddei1.pdf

non disponibili

Tipologia: Pre-print dell'autore (bozza pre referaggio)
Dimensione 111.03 kB
Formato Adobe PDF
111.03 kB Adobe PDF   Visualizza/Apri   Richiedi una copia
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/607617
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus ND
  • ???jsp.display-item.citation.isi??? ND
social impact